MAUDE Adverse Event Report: MEDINOL ELUNIR 3.5X15 US; CORONARY DRUG-ELUTING STENT

MEDINOL ELUNIR 3.5X15 US; CORONARY DRUG-ELUTING STENT
Model Number LUN350R15US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Thrombosis (2100)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, four days post stent implantation, patient came in with st elevation myocardial infarction (stemi) due to stent thrombosis.As per the physician evaluation, a 3.5mm x 15mm ridaforolimus eluting (elunir) stent appeared to be adequately opposed but possibly under deployed.The target lesion was the mid-left anterior descending (mlad) artery wherein the device was implanted.A non-cordis stent was placed within the current elunir stent to remove a possible outflow obstruction that may have contributed to in-stent thrombosis.There was a possible proximal edge dissection therefore, additional left anterior descending (lad) non-cordis stent was placed.The product was stored as per the instruction for use (ifu).Thrombosis traveled to obtuse marginalis (om1) artery and circumflex (circ) artery therefore, non-cordis stents were placed in both vessels.The device will not be returned for evaluation as it was implanted.

Brand Name
ELUNIR 3.5X15 US
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL
8th hartom st. beck-tech bldg.
jerusalem 97775 08
IS  9777508
MDR Report Key9461390
Report Number1016427-2019-03658
Device Sequence Number19602599
Product Code NIQ
UDI-Device Identifier07290107013871
UDI-Public07290107013871
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2019
Report Date (Section F) 11/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberLUN350R15US
Device Catalogue NumberLUN350R15US
Device Lot NumberLNRUS00128
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/13/2019
Event Location Hospital
Date Report to Manufacturer12/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Date Report Sent to FDA11/17/2019